Doctor insights on:
Rash Beginning Near Clitoris
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
Hi i have two small red rashes above clitoris hood where the hair grows it's very itchy & don't know what is the cause but when I shave doesn't itch?
See a dermatologist: It is difficult to make a proper diagnosis since I am not there to see the condition. I recommend seeing a dermatologist so that they can make a proper diagnosis and give you something to get rid of the condition or relieve symptoms. ...Read more
Tested neg @ 6wks exposure for hsv2. It's been 9 weeks post, now I have a rash/bumps on the side of my clitoris.No pain, no itching.Could this be hsv2?
Maybe, maybe not: The hsv2 virus can lie dormant and it is possible the bump may be a lesion of hsv-2 with a definitive known exposure. Knowing you may have hsv-2 will drive you crazy though, and any lesion you get, will make you think you have genital herpes. Just get tested periodically and hope for the best. Good luck to you. ...Read more
I have a red rash from the entrance of my vagina to the clitoris. Any friction makes it beat red and have a burning sensation of pain.
Several possibles: It sounds like you may have a yeast infection from your description, but there can be other irritant rashes like that from pads/panty liners, detergents/soaps. Also could be something more serious like herpes or a bacterial infection. Best to have your primary doctor or an ob/gyn take a peek so you are accurately diagnosed and can use the right remedy. ...Read more
Red burning rash from the entrance of myvagina to my clitoris. Started the same time my period did. Could be the pads, but i've used the brand before.
I have a rash and a sore on my clitoris, it hurts a lot. I took imiquimod and macmiror in last 12 days. It's OK to have a rash on my genitals?
Imiquimod? Herpes?: If you had a genital wart in that area and treated it with imiquimod, you might just have a localized reaction. Stop both imiquimod and macmiror for a few days and it probably will heal. But genital herpes is another consideration, all in all the most common cause of genital ulcer disease. Best to see your doctor to be professionally checked, especially if no imiquimod use in that spot. ...Read more
- Talk to a doctor live online for free
- Rash beginning near shoulder
- Rash beginning near biceps
- Rash beginning near navel
- Ask a doctor a question free online
- Rash beginning near armpit
- Rash beginning near sacrum
- Rash beginning near knuckles
- Rash beginning near eyebrow
- Talk to a gynecologist online for free